# SDR AALA2018071099055

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 17,832 hours, 7,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DISARMING LEVER HANDLE IS LOOSE. SECURED THE DOOR DISARMING LEVER HANDLE IAW AMM 52-13-22.
